# SDR CA141201002

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 54,001 hours
- Engine: Pwa PT6A27
- System (JASC): 5530 · Vertical Stabilizer
- Part: Adapter
- Part number: C6FSM182033
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLETING SB 6/454,  THE RT REAR STABILIZER ATTACHMENT ADAPTER FOUND CRACKED.(P/N C6FSM 1820-33). THE ATTACHMENT ADAPTOR WAS REPLACED WITH NO ADDITIONAL DEFECTS NOTED.
